Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Hi, I cannot sleep at night even on days that

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3548 Questions
Question
Hi, I cannot sleep at night even on days that I don't do excersise at all nor can I sleep during the day and if I do sleep at night I sleep late and wake up early . What is this ?
Posted Wed, 22 Nov 2017 in Mental Health
 
 
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
For how long has this been going on?

Detailed Answer:
Hi,

I will like to know for how long this has been happening? Alsom do you feel refreshed when you wake up? Also, are there any difficult issues ongoing in your life at this time? like studies, relationship, etc?

In the interim you can take 25mg of benadryl at bedtime for improved sleep while we look for possible causes and definitive treatment.

I look forward hearing from you.

Waiting...
Above answer was peer-reviewed by
 
Follow-up: Hi, I cannot sleep at night even on days that 35 minutes later
It's been going on for a while . I first got it when I was 17years old but it was for a few weeks then I returned to sleep normal but when I turned 19 I been having it for months and it doesn't go away. I fall asleep about 5am even if I try early it won't work and I wake up at 7am and sometimes I don't get sleep at all. I'm just worried because I'm really trying to do good in school. No I have no stress or worries at all.
 
 
Answered by Dr. Ivo Ditah 27 hours later
Brief Answer:
Try benadryl at bedtime (9pm).

Detailed Answer:
Hi,

I will encourage you to try benadryl 25mg at bedtime. Report the progress to me.

However, 2hours of sleep a day is almost an impossibility. Maybe there are other intervals you fall asleep and have failed to report them.

I await your updates. In the interim, good luck with studies and all.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor